# SDR DALA1027220195

- Difficulty date: October 3, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 61,401 hours, 8,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - LT STA 955 REAR SPAR BKHD FAIL SAFE STRAP ATTACH CORRODED "T" FTG REPLACED AS PER ER/A 485464-14 AD. (DL76L102804).
